Table of Contents Author Guidelines Submit a Manuscript
Research Article
International Journal of Analysis
Volume 2017 (2017), Article ID 9721671, 3 pages
https://doi.org/10.1155/2017/9721671
Letter to the Editor

Comment on “Some Congruence Properties of a Restricted Bipartition Function

Department of Mathematics, The University of Iowa, Iowa City, IA 52242-1419, USA

Correspondence should be addressed to Qing Zou; ude.awoiu@gniq-uoz

Received 9 January 2017; Accepted 12 June 2017; Published 13 July 2017

Academic Editor: Ahmed Zayed

Copyright © 2017 Qing Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Saikia and C. Boruah, “Some congruence properties of a restricted bipartition function cN(n),” International Journal of Analysis, vol. 2016, Article ID 9037692, 7 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. H. Chan and R. Mao, “Pairs of partitions without repeated odd parts,” Journal of Mathematical Analysis and Applications, vol. 394, no. 1, pp. 408–415, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. W. Y. Chen and B. L. Lin, “Congruences for bipartitions with odd parts distinct,” Ramanujan Journal. An International Journal Devoted to the Areas of Mathematics Influenced by Ramanujan, vol. 25, no. 2, pp. 277–293, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. W. Y. Chen and B. L. Lin, “Arithmetic properties of overpartition pairs,” Acta Arithmetica, vol. 151, no. 3, pp. 263–277, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. B. L. Lin, “Arithmetic properties of bipartitions with even parts distinct,” Ramanujan Journal, vol. 33, no. 2, pp. 269–279, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. L. Lin, “Some results on bipartitions with 3-core,” Journal of Number Theory, vol. 139, pp. 44–52, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. B. L. S. Lin, “Arithmetic of the 7-regular bipartition function modulo 3,” Ramanujan Journal, vol. 37, no. 3, pp. 469–478, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. Sinick, “Ramanujan congruences for a class of eta quotients,” International Journal of Number Theory, vol. 6, no. 4, pp. 835–847, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. B. C. Berndt, Number theory in the spirit of Ramanujan, vol. 34 of Student Mathematical Library, American Mathematical Society, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. D. Hirschhorn, “An identitiy of Ramanujan, and applications,” in Contemporary Mathematics, pp. 229–234, 2000. View at Google Scholar
  11. J. Liu and A. Y. Z. Wang, “Arithmetic properties of a restricted bipartition function,” The Electronic Journal of Combinatorics, vol. 22, 2015. View at Google Scholar
  12. B. C. Berndt, Ramanujan's Notebooks. Part III, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet